Your cart is empty
Actifed Tablets 12s
to relieve the symptoms of colds, flu and allergies
including sneezing, runny nose, watery eyes, nasal
congestion and blocked sinuses.The tablets contain
pseudoephedrine hydrochloride, which is a decongestant
that relieves nasal and sinus congestion and triprolidine
hydrochloride which is an antihistamine that helps stop
sneezing, runny nose and watery eyes.
• Unblocks sinuses.
• Dries runny noses.
• Unblocks stuffy noses.
• Clears catarrh.
Please NoteThis product is a medicine. You will first need to fill in the form to proceed with the purchase.
Adults and children over 12 years:
One tablet every 4-6 hours up to 4 times a day.
Do not exceed the stated dose.
May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.
If you are pregnant or currently taking any other medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.
Keep out of reach and sight of children.
Store below 25°C. Store in the original package to protect from light and moisture.
Each Tablet contains: Triprolidine Hydrochloride 2.5 mg, Pseudoephedrine Hydrochloride 60 mg
Other Ingredients include: Lactose
Please read the enclosed leaflet.
We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.
For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine
Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:
A record of each transaction will be retained for a period of 2 years.